# SDR FDEA201709302801

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR80 TO FR82 RT SEAT TRACK 1456 HAS CORROSION AND CRACKS. REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK USING P/N 53274005-SES IAW SRM 53-10-16 FIG 201.  MAJOR REPAIR.
